MathSciNet Relay Station
MathSciNet bibliographic data
MR2083858 76D03 (35Q35 76D05)
Córdoba, Diego; Fefferman, Charles; de la Llave, Rafael On squirt singularities in hydrodynamics. SIAM J. Math. Anal. 36 (2004), no. 1, 204–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement